← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@jakedduck1

@marleneace
Hello Marlene,
I’m sorry your feeling so badly. It certainly sounds like withdrawal symptoms from the EFfexor. I’d suggest you get in contact with your doctor about getting an antiemetic to ease your nausea. Any symptom thats eliminated or at least eased will definitely help you. Were it my doctor I’d ask if they have ever treated any other patients this way and how they got along.
Wishing you the best,
Jake

Jump to this post


Replies to "@marleneace Hello Marlene, I’m sorry your feeling so badly. It certainly sounds like withdrawal symptoms from..."

Thank you Jake. Feeling so much better. Not a bad transition. Prescriber said same class of drugs, cymbalta & effexor, so maybe that's why. Just dont like the weight gain with cymbalta, but no severe hot flashes anymore.

  Request Appointment